TRAINING

To book X-Runners' Program, join X-Runners on Wix app with the link below: http://wix.to/CMDzCwg   

Use the invite code: RFL0WN

X-Circuit (PM)

Monday, 7:00pm - 8:30pm

Program: Aerobic Run-based training

Duration: 1 hr 30 min
 

X-Circuit (AM)

Saturday, 7am - 8:30am

Program: Endurance-based HIIT Circuit Training

Duration: 1 hr 30 min

X-Rehab

Wednesday, 7:00pm - 8:00pm (Monthly)

Running injuries are very common and can be very frustrating. However, you could keep them at bay. Join us for a 45-minute X-Rehab session every 3rd Wednesday of the month.

Duration: 60 min

X-Run

Sunday, 7:00am - 9:00am

Time: Meet at 6:45am, 7am (Flag Off)
Venue: Stadium MRT EXIT B
Parking: Stadium carpark area C or Carpark 4
Distance: 15km (pace: OTOT)
Baggage: Keep inside the car 


Price: Free

BodyART

Thursday, 7:00pm - 8:00pm

Program: bodyART is a functional movement training system that balances strength, flexibility and mental concentration. 

Duration: 60 min

SUPPORT

FOLLOW US

  • Instagram Social Icon

©2020 by X-Runners.